Alert archive / Georgia / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 14, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jan 5, 2007, 12:31 PM EST for 4 counties in Georgia. It was in force for 37 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 5, 2007, 12:31 PM EST (17:31 UTC)
- Expired
- Jan 5, 2007, 1:08 PM EST
- In force
- 37 min
- Issued by
- NWS Atlanta, GA
- Area
- Counties, with a storm outline in the text
Counties Banks County, GA, Hall County, GA, Jackson County, GA, White County, GA
The radar
The Atlanta radar (KFFC), 138 km from the middle of the area, began a volume at 17:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 5, 12:38 PM EST | TSTM WND DMG | Jefferson, GA | LARGE TREE FELL ON HOUSE. |
| Jan 5, 12:50 PM EST | TSTM WND DMG | Homer, GA | WIDESPREAD TREES DOWN. PART OF ROOF AND PORCH BLOWN OFF. TREE DOWN ON MOBILE HOME. |
| Jan 5, 12:53 PM EST | TSTM WND DMG | 6 Wsw Cornelia, GA | 4-5 TREES...AS TALL AS 40 FT...BLOWN DOWN IN THE SOUTHERN PART OF THE COUNTY ALONG CRANE MILL ROAD. |
| Jan 5, 1:00 PM EST | TSTM WND DMG | Lula, GA | SEVERAL TREES DOWN. |
| Jan 5, 1:04 PM EST | TSTM WND DMG | 10 W Carnesville, GA | SEVERAL TREES DOWNED ACROSS THE COUNTY. |
| Jan 5, 1:04 PM EST | TSTM WND DMG | 9 W Carnesville, GA | SEVERAL TREES DOWNED ACROSS THE COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 5.5 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 120 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 520 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 163 m²/s²
- 0-3 km storm-relative helicity
- 187 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KFFC 051731
SVRFFC
GAC011-139-157-311-051815-
/O.NEW.KFFC.SV.W.0014.070105T1731Z-070105T1815Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1231 PM EST FRI JAN 5 2007
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
HALL COUNTY IN NORTH CENTRAL GEORGIA
BANKS COUNTY IN NORTHEAST GEORGIA
JACKSON COUNTY IN NORTHEAST GEORGIA
WHITE COUNTY IN NORTHEAST GEORGIA
* UNTIL 115 PM EST
* AT 1228 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZED
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 12 MILES SOUTHWEST OF CLEVELAND TO
JEFFERSON TO 9 MILES SOUTH OF ARCADE...MOVING NORTHEAST AT 45 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MAYSVILLE...LULA...COMMERCE...HOMER...ALTO AND HOLLINGSWORTH.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3448 8390 3414 8365 3397 8352 3416 8334
3442 8341 3474 8382
$$3 follow-up statements
000
WWUS52 KFFC 051745
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1244 PM EST FRI JAN 5 2007
GAC011-139-157-311-051815-
/O.CON.KFFC.SV.W.0014.000000T0000Z-070105T1815Z/
JACKSON GA-BANKS GA-HALL GA-WHITE GA-
1244 PM EST FRI JAN 5 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 PM EST
FOR WHITE...HALL...BANKS AND JACKSON COUNTIES...
AT 1244 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR CLERMONT TO GILLSVILLE TO ARCADE...
AND MOVING NORTHEAST AT 45 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
NICHOLSON...COMMERCE...CLEVELAND...LEAF...HOMER...ALTO AND
HOLLINGSWORTH.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS OF 60 MPH OR GREATER...LARGE
HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY
FROM WINDOWS.
REMEMBER...A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM EST THIS
AFTERNOON FOR NORTHERN GEORGIA.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3448 8390 3414 8365 3397 8352 3416 8334
3442 8341 3474 8382
$$000
WWUS52 KFFC 051754
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1254 PM EST FRI JAN 5 2007
GAC139-051801-
/O.CAN.KFFC.SV.W.0014.000000T0000Z-070105T1815Z/
HALL GA-
1251 PM EST FRI JAN 5 2007
...THE SEVERE THUNDERSTORM WARNING FOR HALL COUNTY IS CANCELLED...
AT 1254 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THE LINE OF SEVERE THUNDERSTORMS HAD MOVED EAST OF THE COUNTY...AND
ENDING THE SEVERE WEATHER THREAT FOR HALL COUNTY AT THIS TIME.
THEREFORE...THE WARNING FOR HALL COUNTY HAS BEEN CANCELLED.
REMEMBER...A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM EST THIS
AFTERNOON FOR NORTHERN GEORGIA.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3454 8382 3449 8366 3401 8351 3413 8336
3444 8341 3476 8367 3476 8379
$$
GAC011-157-311-051815-
/O.CON.KFFC.SV.W.0014.000000T0000Z-070105T1815Z/
JACKSON GA-BANKS GA-WHITE GA-
1254 PM EST FRI JAN 5 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 PM EST
FOR WHITE...BANKS AND JACKSON COUNTIES...
AT 1254 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR NACOOCHEE TO HOLLINGSWORTH TO
NICHOLSON...AND MOVING NORTHEAST AT 45 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ROBERTSTOWN...HELEN...SAUTEE AND UNICOI STATE PARK.
THESE STORMS HAVE THE CAPABILITY OF PRODUCING DAMAGING WINDS OF 60
MPH OR GREATER AND LARGE HAIL. IF YOU ARE IN THE PATH OF THESE
STORMS...SEEK SHELTER INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS
REMEMBER...A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM EST THIS
AFTERNOON FOR NORTHERN GEORGIA.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3454 8382 3449 8366 3401 8351 3413 8336
3444 8341 3476 8367 3476 8379
$$000
WWUS52 KFFC 051808
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
108 PM EST FRI JAN 5 2007
GAC011-157-311-051816-
/O.CAN.KFFC.SV.W.0014.000000T0000Z-070105T1815Z/
JACKSON GA-BANKS GA-WHITE GA-
108 PM EST FRI JAN 5 2007
...THE SEVERE THUNDERSTORM WARNING FOR WHITE...BANKS AND JACKSON
COUNTIES IS CANCELLED...
THE LINE OF SEVERE THUNDERSTORMS HAS MOVED EAST AND OUT OF WHITE
...BANKS AND EASTERN JACKSON COUNTIES...AND THE SEVERE WEATHER
THREAT HAS GREATLY DIMINISHED AT THIS TIME. THEREFORE THE WARNING
HAS BEEN CANCELLED.
REMEMBER...A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM EST THIS
AFTERNOON FOR NORTHERN GEORGIA.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3454 8382 3449 8366 3401 8351 3413 8336
3444 8341 3476 8367 3476 8379
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 5, 5:30 AM EST, 7 hours 1 minute earlier.
Area forecast discussion, Jan 5, 5:30 AM EST, 7 hours 1 minute before
AREA FORECAST DISCUSSION...UPDATED FOR AVIATION DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 530 AM EST FRI JAN 5 2007 .SHORT TERM... A LITTLE MORE AGREEMENT WITH THE MODELS FOR TODAY AND TONIGHT. ACTUALLY JUST A FEW MINOR DIFFERENCES...BUT THE CONCLUSION IS THAT RAIN WILL BE LIKELY TO CATEGORICAL OVER MUCH OF THE CWA. THE QUESTION WILL BE HOW MUCH RAIN WILL OCCUR. CURRENTLY THE STRONGEST CONVECTION IS ALONG THE GULF COAST AND IT APPEARS THAT THIS MAY BE THE CASE THROUGH THE EVENT AS THE STRONG CONVECTION RIDES ALONG THE GULF COAST WHICH WILL USE MOST OF THE ENERGY AVAILABLE AND PUT GA IN A GENERAL AREA OF LIGHT TO MODERATE RAIN. THE GFS IS HINTING AT THIS AS WELL. HOWEVER IF WE CAN GET SOME SUNSHINE TO THE SURFACE...THE CAPES AND LIFTED INDICES INDICATE THERE SHOULD BE SOME THUNDER. WILL CONTINUE WITH THE SLIGHT CHANCE OF THUNDER ACROSS THE CWA TODAY. THE SYSTEM WEAKENS AND LIFTS NORTHEAST RAPIDLY THIS EVENING TAKING THE PRECIP WITH IT. BY 06Z TONIGHT THE CWA SHOULD BE RAIN FREE WITH DRYING ALOFT. HOWEVER AT THE SURFACE DEWPOINTS WILL NOT BE DROPPING MUCH AND WITH SKIES CLEARING AND GOOD RADIATION COOLING FEEL THERE COULD BE WIDESPREAD AREAS OF FOG AND WILL ADD THIS TO THE FORECAST. SATURDAY WILL BE THE DRY DAY AND THEN THE NEXT SYSTEM BEGINS WITH A COLD FRONT DROPPING INTO NORTH GEORGIA LATE SATURDAY AFTERNOON AND STALLING ACROSS NORTH GEORGIA SATURDAY NIGHT. NOT ENOUGH RETURN MOISTURE ALOFT FOR PRECIP WITH THE FRONT SATURDAY...HOWEVER THE H5 TROUGH WILL BE DEEPENING OVER THE SOUTHERN PLAINS AND MOISTURE WILL RETURN LATE SATURDAY NIGHT AHEAD OF A SURFACE LOW THAT DEVELOPS ALONG THE FRONT IN MISSISSIPPI AND BEGINS MOVING ALONG THE FRONT. SLIGHT TIMING DIFFERENCES IN THE MODELS FOR THE ONSET OF PRECIP BUT BOTH AGREE ON LIFTING THE SYSTEM OUT SUNDAY NIGHT. NOT ENOUGH SURFACE BASED INSTABILITY TO WARRANT THUNDERSTORMS FOR SUNDAY...HOWEVER SOME LIFTED INDICES GO SUB-ZERO AT H9 AND H8 AND WILL THEREFORE GO WITH SLIGHT CHANCE OF THUNDER ALL AREAS. .LONG TERM... THE ABOVE MENTIONED SYSTEM ON SUNDAY WILL PULL OUT OF THE CWA SUNDAY NIGHT AND EARLY MONDAY MORNING AS THE H5 TROUGH SHIFTS TO OUR EAST AND THE CWA GETS INTO A NORTHWEST FLOW ALOFT. THIS WILL KEEP CONDITIONS DRY THROUGH THE MIDDLE OF NEXT WEEK. THE LONG TERM WILL ALSO START OUT COLDER THAN WHAT WE HAVE EXPERIENCED OVER THE PAST WEEK WITH HIGHS IN THE 50S AND LOWS IN THE 20S AND 30S...HOWEVER THE ATMOSPHERE WILL BEGIN TO WARM BY MID WEEK WITH ANOTHER H5 TROUGH BEGINS DROPPING INTO THE WESTERN U.S.THIS WILL PUT GA IN A SOUTHWEST FLOW ALOFT BY THURSDAY AND FRIDAY. THERE REMAINS A LOT OF DRY AIR OVER THE SOUTHEAST WHICH THE GFS WANTS TO MOVE OUT RAPIDLY. WITH THE HISTORY OF THE GFS DOING THIS TOO FAST ON THE LAST TWO SYSTEMS...AND WITH A LARGE ENOUGH VARIABILITY ON THE MREF ON DAY 7 WILL KEEP DAY 7 DRY. && .AVIATION... SQUALL LINE WEAKENING AS IT PUSHES THROUGH ALABAMA THIS MORNING. LINE OF SHOWERS AND ISOLATED TSRA SHOULD REACH CSG BY 14Z...ATL AREA BY 15Z...MCN BY 16Z AND AHN BY 18Z. SOME REDEVELOPMENT OF CONVECTION WILL BE POSSIBLE THIS AFTERNOON AS SURFACE WAVE MOVES ACROSS THE FORECAST AREA. IFR AND LIFR CEILINGS WILL LIFT TO MVFR AHEAD OF THE APPROACHING SQUALL LINE AND REMAIN UNTIL 01-02Z WHEN CEILINGS WILL DROP TO IFR AGAIN. VFR VISIBILITY IN ATL AREA AND MCN SITES WILL BRIEFLY GO MVFR WITH THE PASSAGE OF THE STORMS AND DROP TO IFR AFTER 02Z DUE TO ABUNDANT SURFACE MOISTURE...PATCHY AREAS OF IFR CONDITIONS AT CSG AND AHN WILL IMPROVE AS THE LINE OF CONVECTION APPROACHES LATER THIS MORNING THEN DROP TO IFR AND LIFR AFTER 02Z. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 67 49 71 51 63 / 70 30 10 20 80 ATLANTA 67 49 68 54 63 / 80 10 10 30 80 BLAIRSVILLE 64 47 66 46 58 / 70 30 10 20 80 CARTERSVILLE 68 46 67 45 61 / 80 10 10 30 80 COLUMBUS 70 51 72 55 68 / 80 10 10 50 60 GAINESVILLE 64 49 67 52 59 / 70 20 10 20 80 MACON 72 49 74 54 71 / 70 20 10 30 60 ROME 69 48 68 51 64 / 80 10 10 40 80 PEACHTREE CITY 68 45 67 52 65 / 80 10 10 40 70 VIDALIA 74 55 77 59 73 / 50 40 5 20 50 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 17
Hazardous weather outlook, Jan 5, 7:40 AM EST, 4 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 740 AM EST FRI JAN 5 2007 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-061115- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 740 AM EST FRI JAN 5 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS MUCH OF NORTH AND CENTRAL GEORGIA TODAY THROUGH THIS EVENING...MAINLY SOUTH OF A CEDARTOWN TO ALPHARETTA TO ATHENS LINE. .SYNOPSIS... A STRONG UPPER LEVEL SYSTEM WILL CONTINUE TO APPROACH GEORGIA FROM THE WEST...WHILE A SURFACE LOW PRESSURE AREA MOVES ACROSS THE GULF COAST STATES THROUGH THIS EVENING. .PRIMARY HAZARDS... THE PRIMARY HAZARD WOULD BE DAMAGING WINDS. ISOLATED TORNADOES WILL ALSO BE POSSIBLE ACROSS CENTRAL GEORGIA. .DISCUSSION... VERY WARM MOIST AIR HAS SPREAD NORTH ACROSS MUCH OF NORTH AND CENTRAL GEORGIA THIS MORNING. CAPE VALUES ARE ALREADY OVER 500 ACROSS WESTCENTRAL GEORGIA. INSTABILITY IS FORECAST TO INCREASE FURTHER LATER TODAY WITH CAPE VALUES NEAR 1000 POSSIBLE ACROSS CENTRAL GEORGIA. VERTICAL WIND SHEAR...WHILE NOT AS STRONG AS WITH PREVIOUS SYSTEMS...IS STILL VERY STRONG ACROSS THE AREA AND EXPECTED TO REMAIN STRONG THROUGH TONIGHT. THIS COMBINATION OF INSTABILITY AND VERTICAL WIND SHEAR WILL ALLOW FOR THE DEVELOPMENT OF SEVERE THUNDERSTORMS TODAY WITH STRONG DAMAGING WINDS THE PRIMARY THREAT. THE VERTICAL WIND SHEAR WILL ALSO BE SUFFICIENT FOR ISOLATED TORNADOES TO DEVELOP. TORNADOES DID OCCUR OVERNIGHT OVER PARTS OF ALABAMA WHEN THIS SYSTEM MOVED THROUGH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF THUNDERSTORMS ON SUNDAY AFTERNOON AND EVENING. OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT. SNELSON
In the hours before
Local storm report, Jan 5, 11:34 AM EST, 57 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1134 AM EST FRI JAN 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1055 AM HAIL 4 SE DOUGLASVILLE 33.70N 84.70W
01/05/2007 E1.00 INCH DOUGLAS GA PUBLIC
&&
SNELSONSpecial weather statement, Jan 5, 11:42 AM EST, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1142 AM EST FRI JAN 5 2007 GAZ034-045-051715- 1142 AM EST FRI JAN 5 2007 ...SIGNIFICANT WEATHER ALERT FOR 45 MPH WINDS AND HEAVY RAIN IN DEKALB AND GWINNETT COUNTIES UNTIL 1215 PM EST... AT 1137 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM NORCROSS TO LITHONIA...MOVING NORTHEAST AT 45 MPH. WIND GUSTS OF 45 MPH AND HEAVY RAIN ARE LIKELY AS THESE STORMS MOVE ACROSS DEKALB AND GWINNETT COUNTIES THROUGH 1215 PM EST. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE TUCKER... STONE MOUNTAIN...REDAN...PINE LAKE...NORCROSS...LITHONIA...MOUNTAIN PARK...LILBURN...DULUTH...BERKELEY LAKE...SNELLVILLE...SUWANEE ...LAWRENCEVILLE AND GRAYSON. A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Special weather statement, Jan 5, 11:51 AM EST, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1151 AM EST FRI JAN 5 2007 GAZ091-092-103-051715- 1151 AM EST FRI JAN 5 2007 ...SIGNIFICANT WEATHER ALERT FOR 40 MPH WINDS AND HEAVY RAIN IN WEBSTER...SCHLEY AND MARION COUNTIES UNTIL 1215 PM EST... AT 1148 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM BUENA VISTA TO 19 MILES SOUTHWEST OF DRANEVILLE...MOVING NORTHEAST AT 40 MPH. WIND GUSTS OF 40 MPH AND HEAVY RAIN ARE LIKELY AS THESE STORMS MOVE ACROSS WEBSTER...SCHLEY AND MARION COUNTIES THROUGH 1215 PM EST. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE BUENA VISTA...TAZEWELL...DRANEVILLE...PUTNAM...DOYLE...WALLS CROSSING AND MURRAYS CROSSROADS. A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Special weather statement, Jan 5, 11:51 AM EST, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1151 AM EST FRI JAN 5 2007 GAZ047-051715- 1151 AM EST FRI JAN 5 2007 ...SIGNIFICANT WEATHER ALERT FOR 45 MPH WINDS IN WALTON COUNTY UNTIL 1215 PM EST... AT 1150 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES WEST OF WALNUT GROVE...MOVING NORTHEAST AT 45 MPH. THIS STORM HAS WEAKENED AS IT MOVED EAST...BUT IS STILL CAPABLE OF PRODUCING SMALL HAIL AND GUSTY WINDS. RAINFALL AMOUNTS UP TO ONE INCH PER HOUR CAN BE EXPECTED OVER THE NEXT HOUR ACROSS WALTON COUNTY...INCLUDING THE CITIES OF WALNUT GROVE...LOGANVILLE...JERSEY...BETWEEN...PANNELL...BOLD SPRINGS...MONROE...CAMPTON...GRATIS...MOUNT VERNON AND GOOD HOPE. DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL MAY REDUCE VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY. A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Special weather statement, Jan 5, 12:02 PM EST, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1202 PM EST FRI JAN 5 2007 GAZ008-014>016-022-023-035-051745- 1202 PM EST FRI JAN 5 2007 ...SIGNIFICANT WEATHER ALERT FOR 45 MPH WINDS IN BARROW...FORSYTH... HALL...DAWSON...LUMPKIN...WHITE AND UNION COUNTIES UNTIL 1245 PM EST... AT 1158 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM NIMBLEWILL TO 13 MILES SOUTHWEST OF AUBURN...MOVING NORTHEAST AT 40 MPH. WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS BARROW... FORSYTH...HALL...DAWSON...LUMPKIN...WHITE AND UNION COUNTIES THROUGH 1245 PM EST. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE SILVER CITY...NIMBLEWILL...MCKEE...MATT...COAL MOUNTAIN...LAKE LANIER ISLAND...GADDISTOWN...DOUGHERTY...DAWSONVILLE...ROBERTS CROSSROADS... OSCARVILLE...CHESTATEE...CARL...AURARIA AND FLOWERY BRANCH.
Special weather statement, Jan 5, 12:08 PM EST, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1208 PM EST FRI JAN 5 2007 GAZ024-025-051815- 1208 PM EST FRI JAN 5 2007 ...SIGNIFICANT WEATHER ALERT FOR 45 MPH WINDS IN JACKSON AND BANKS COUNTIES UNTIL 115 PM EST... AT 1207 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 16 MILES SOUTHWEST OF TALMO...MOVING NORTHEAST AT 35 MPH. WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS JACKSON AND BANKS COUNTIES THROUGH 115 PM EST. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE TALMO...PENDERGRASS...JEFFERSON...ARCADE...APPLE VALLEY...MAYSVILLE...COMMERCE...HOMER AND ALTO.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 5, 8:19 AM EST | Severe Thunderstorm Warning | FFC | Haralson, Polk | 26 min |
| Jan 5, 8:36 AM EST | Severe Thunderstorm Warning | FFC | Floyd | 54 min |
| Jan 5, 9:19 AM EST | Severe Thunderstorm Warning | FFC | Heard, Troup | 41 min |
| Jan 5, 9:52 AM EST | Severe Thunderstorm Warning | FFC | Carroll, Coweta | 23 min |
| Jan 5, 10:00 AM EST | Tornado Warning | FFC | Coweta | 45 min |
| Jan 5, 10:13 AM EST | Tornado Warning | FFC | Fulton | 47 min |
| Jan 5, 10:27 AM EST | Tornado Warning | FFC | Meriwether | 33 min |
| Jan 5, 10:36 AM EST | Tornado Warning | FFC | Douglas | 24 min |
| Jan 5, 10:43 AM EST | Severe Thunderstorm Warning | FFC | Coweta, Fayette | 32 min |
| Jan 5, 10:55 AM EST | Tornado Warning | FFC | Coweta, Fayette | 24 min |
| Jan 5, 10:59 AM EST | Severe Thunderstorm Warning | FFC | Clayton, Fulton | 46 min |
| Jan 5, 11:08 AM EST | Tornado Warning | FFC | Clayton, Henry | 37 min |
| Jan 5, 11:22 AM EST | Severe Thunderstorm Warning | FFC | Spalding | 23 min |
| Jan 5, 11:35 AM EST | Severe Thunderstorm Warning | FFC | Newton, Rockdale | 40 min |
| Jan 5, 11:35 AM EST | Severe Thunderstorm Warning | FFC | Butts | 25 min |
| Jan 5, 11:49 AM EST | Severe Thunderstorm Warning | FFC | Jasper | 41 min |
| Jan 5, 11:57 AM EST | Severe Thunderstorm Warning | FFC | Walton | 33 min |
| Jan 5, 12:12 PM EST | Severe Thunderstorm Warning | FFC | Morgan | 33 min |
| Jan 5, 12:22 PM EST | Severe Thunderstorm Warning | FFC | Clarke, Oconee | 38 min |
| Jan 5, 1:09 PM EST | Severe Thunderstorm Warning | FFC | Oglethorpe | 36 min |
| Jan 5, 1:59 PM EST | Severe Thunderstorm Warning | FFC | Houston, Pulaski | 31 min |
| Jan 5, 2:11 PM EST | Tornado Warning | FFC | Houston, Pulaski | 18 min |
| Jan 5, 2:21 PM EST | Tornado Warning | FFC | Bleckley, Twiggs | 39 min |
| Jan 5, 2:40 PM EST | Severe Thunderstorm Warning | FFC | Wilkinson | 50 min |
| Jan 5, 2:48 PM EST | Severe Thunderstorm Warning | FFC | Laurens | 43 min |
| Jan 5, 3:23 PM EST | Severe Thunderstorm Warning | FFC | Twiggs | 22 min |
| Jan 5, 4:14 PM EST | Severe Thunderstorm Warning | FFC | Telfair | 31 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.